MAUDE Adverse Event Report: ARTHREX, INC. APOLLO RF® I90, ASPIRATING ABLATOR 90°; ELECTROSURG CUT/COAG DEVICE

ARTHREX, INC. APOLLO RF® I90, ASPIRATING ABLATOR 90°; ELECTROSURG CUT/COAG DEVICE
Model Number APOLLO RF® I90, ASPIRATING ABLATOR 90°
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 04/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during the shoulder arthroscopy, the device activated on its own and began to coagulate.As a result, the device overheated and the tip turned red.In addition, the device began to smoke.Since the device was inside the patient¿s arthroscopy portal at the time of the incident, the tissue was superficially burned; however, this was removed during wound closure.No foot switch was used to operate the device.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
APOLLO RF® I90, ASPIRATING ABLATOR 90°
Common Device Name
ELECTROSURG CUT/COAG DEVICE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25100915
Report Number1220246-2026-02713
Device Sequence Number4837124
Product Code GEI
UDI-Device Identifier00888867428492
UDI-Public(01)00888867428492(11)241218(17)261130(10)15363659
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K161581
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPOLLO RF® I90, ASPIRATING ABLATOR 90°
Device Catalogue NumberAR-9831
Device Lot Number15363659
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown